MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ANTI-HBS ELECSYS E2G 300; ANTI-HBS TEST

ROCHE DIAGNOSTICS ANTI-HBS ELECSYS E2G 300; ANTI-HBS TEST
Catalog Number 08343594160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) performed an instrument check successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hbs immunoassay results for 1 patient on a cobas e 801 analytical unit.This medwatch will cover anti-hbs.Refer to medwatch with a1 patient identifier (b)(6) for information on the hbsag results.On (b)(6) 2023, the patient had an anti-hbs of <3.5 miu/ml, intepreted as negative, and an hbsag result of reactive.The initial results were questioned which prompted a new sample to be collected for the patient.On (b)(6) 2023, the patient had an anti-hbs of 136 miu/ml, interpreted as positive, and an hbsag result of non-reactive.The sample was repeated and the results were confirmed.On (b)(6) 2023, the patient had another sample collected and the anti-hbs result was 173 miu/ml, interpreted as positive, and the hbsag result was non-reactive.The sample was repeated and the results were confirmed.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ANTI-HBS ELECSYS E2G 300
Common Device Name
ANTI-HBS TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18571911
Report Number1823260-2024-00214
Device Sequence Number18204484
Product Code LOM
UDI-Device Identifier07613336154014
UDI-Public07613336154014
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08343594160
Device Lot Number72300601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown